Free access
Issue
ESAIM: M2AN
Volume 40, Number 3, May-June 2006
Page(s) 553 - 595
DOI http://dx.doi.org/10.1051/m2an:2006022
Published online 22 July 2006
  1. M.S. Agranovich and M.I. Vishik, Elliptic problems with the parameter and parabolic problems of general type. Uspekhi Mat. Nauk 19 (1963) 53–161 (English transl.: Russ. Math. Surv. 19 (1964) 53–157).
  2. N.Kh. Arutyunyan and V.B. Kolmanovskii, The theory of creeping heterogeneous bodies. Nauka, Moscow (1983) 336.
  3. N.Kh. Arutyunyan, S.A. Nazarov and B.A. Shoikhet, Bounds and the asymptote of the stress-strain state of a threedimensional body with a crack in elasticity theory and creep theory. Dokl. Akad. Nauk SSSR 266 (1982) 1361–1366 (English transl.: Sov. Phys. Dokl. 27 (1982) 817–819). [MathSciNet]
  4. N.Kh. Arutyunyan, A.D. Drozdov and V.E. Naumov, Mechanics of growing visco-elasto-plastic bodies. Nauka, Moscow (1987) 472.
  5. C. Atkinson and J.P. Bourne, Stress singularities in viscoelastic media. Q. J. Mech. Appl. Math. 42 (1989) 385–412. [CrossRef]
  6. C. Atkinson and J.P. Bourne, Stress singularities in angular sectors of viscoelastic media. Int. J. Eng. Sci. 28 (1990) 615–650. [CrossRef]
  7. J.P. Bourne and C. Atkinson, Stress singularities in viscoelastic media. II. Plane-strain stress singularities at corners. IMA J. Appl. Math. 44 (1990) 163–180. [CrossRef] [MathSciNet]
  8. M. Costabel and M. Dauge, Construction of corner singularities for Agmon-Douglis-Nirenberg elliptic systems. Math. Nachr. 162 (1993) 209–237. [CrossRef] [MathSciNet]
  9. M. Costabel and M. Dauge, Crack singularities for general elliptic systems. Math. Nachr. 235 (2002) 29–49. [CrossRef] [MathSciNet]
  10. M. Costabel, M. Dauge and R. Duduchava, Asymptotics without logarithmic terms for crack problems. Comm. Partial Differential Equations 28 (2003) 869–926. [CrossRef] [MathSciNet]
  11. R. Duduchava and W.L. Wendland, The Wiener-Hopf method for systems of pseudodifferential equations with an application to crack problems. Integr. Equat. Oper. Th. 23 (1995) 294–335. [CrossRef]
  12. R. Duduchava, A.M. Sändig and W.L. Wendland, Interface cracks in anisotropic composites. Math. Method. Appl. Sci. 22 (1999) 1413–1446. [CrossRef]
  13. J. Dundurs, Effect of elastic constants on stress in composite under plane deformations. J. Compos. Mater. 1 (1967) 310.
  14. G. Gripenberg, S.-O. Londen and O. Staffans, Volterra Integral and Functional equations. Cambridge Univ. Press, Cambridge (1990).
  15. V.A. Kondratiev, Boundary problems for elliptic equations in domains with conical or angular points. Trudy Moskov. Mat. Obshch. 16 (1967) 209–292 (English transl.: Trans. Moscow Math. Soc. 16 (1967) 227–313).
  16. V.A. Kondratiev and O.A. Oleinik, Boundary-value problems for the system of elasticity theory in unbounded domains. Korn's inequalities. Uspehi Mat. Nauk 43 (1988) 55–98 (English transl.: Russ. Math. Surv. 43 (1988) 65–119).
  17. V.A. Kozlov, V.G. Maz'ya and J. Rossmann, Elliptic boundary value problems in domains with point singularities. Amer. Math. Soc., Providence (1997).
  18. M.A. Krasnosel'skii, G.M. Vainikko and P.P. Zabreiko, Approximate solutions to integral equations. Nauka, Moscow (1969) 455.
  19. V.G. Maz'ya and B.A. Plamenevskii, Weighted spaces with nonhomogeneous norms and boundary value problems in domains with conical points. In: Elliptische Differentialgleichungen (Meeting in Rostock, 1977), Wilhelm-Pieck-Univ., Rostock (1978) 161–189 (English transl.: Amer. Math. Soc. Transl. Ser. 2 123 (1984) 89–107).
  20. V.G. Maz'ya and B.A. Plamenevskii, The coefficients in the asymptotics of solutions of elliptic boundary value problems in domains with conical points. Math. Nachr. 76 (1997) 29–60 (English transl.: Amer. Math. Soc. Transl. Ser. 2 123 (1984) 57–88).
  21. S.E. Mikhailov, Singularities of stresses in a plane hereditarily-elastic aging solid with corner points. Mech. Solids (Izv. AN SSSR. MTT) 19 (1984) 126–139.
  22. S.E. Mikhailov, Singular stress behavior in a bonded hereditarily-elastic aging wedge. Part. I: Problem statement and degenerate case. Math. Method. Appl. Sci. 20 (1997) 13–30. [CrossRef]
  23. S.E. Mikhailov, Singular stress behavior in a bonded hereditarily-elastic aging wedge. Part. II: General heredity. Math. Method. Appl. Sci. 20 (1997) 31–45. [CrossRef]
  24. S.A. Nazarov, Vishik-Lyusternik method for elliptic boundary-value problems in regions with conical points. 1. The problem in a cone. Sibirsk. Mat. Zh. 22 (1981) 142–163 (English transl.: Siberian Math. J. 22 (1982) 594–611).
  25. S.A. Nazarov, Weight functions and invariant integrals. Vychisl. Mekh. Deform. Tverd. Tela. 1 (1990) 17–31. (Russian)
  26. S.A. Nazarov, Self-adjoint boundary value problems. The polynomial property and formal positive operators. St.-Petersburg Univ., Probl. Mat. Anal. 16 (1997) 167–192. (Russian)
  27. S.A. Nazarov, The interface crack in anisotropic bodies. Stress singularities and invariant integrals. Prikl. Mat. Mekh. 62 (1998) 489–502 (English transl.: J. Appl. Math. Mech. 62 (1998) 453–464).
  28. S.A. Nazarov, The polynomial property of self-adjoint elliptic boundary-value problems and the algebraic description of their attributes. Uspekhi mat. nauk 54 (1999) 77–142 (English transl.: Russ. Math. Surv. 54 (1999) 947–1014).
  29. S.A. Nazarov and B.A. Shoikhet, Asymptotic behavior of the solution of a certain integro-differential equation near an angular point of the boundary. Mat. Zametki. 33 (1983) 583–594 (English transl.: Math. Notes 33 (1983) 300–306). [MathSciNet]
  30. S.A. Nazarov and B.A. Plamenevskii, Neumann problem for selfadjoint elliptic systems in a domain with piecewise smooth boundary. Trudy Leningrad. Mat. Obshch. 1 (1990) 174–211 (English transl.: Amer. Math. Soc. Transl. Ser. 2 155 (1993) 169–206). [MathSciNet]
  31. S.A. Nazarov and B.A. Plamenevsky, Elliptic problems in domains with piecewise smooth boundaries. Walter de Gruyter, Berlin, New York (1994) 525.
  32. S.A. Nazarov, L.P. Trapeznikov and B.A. Shoikhet, On the correspondence principle in the plane creep problem of aging homogeneous media with developing slits and cavities. Prikl. Mat. Mekh. 51 (1987) 504–512 (English transl.: J. Appl. Math. Mech. 51 (1987) 392–399).
  33. J. Nečas, Les méthodes directes en théorie des équations elliptiques. Masson-Academia, Paris-Prague (1967).
  34. A.C. Pipkin, Lectures on viscoelasticity theory. Springer, NY (1972) 180.
  35. G.S. Vardanyan and V.D. Sheremet, On certain theorems in the plane problem of the creep theory. Izvestia AN Arm. SSR. Mechanics 4 (1973) 60–76.
  36. V.P. Zhuravlev, S.A. Nazarov and B.A. Shoikhet, Asymptotics of the stress-strain state near the tip of a crack in an inhomogeneously aging bodies. Dokl. Akad. Nauk Armenian SSR 74 (1982) 26–29. (Russian)
  37. V.P. Zhuravlev, S.A. Nazarov and B.A. Shoikhet, Asymptotics near the tip of a crack of the state of stress and strain of inhomogeneously aging bodies. Prikl. Mat. Mekh. 47 (1983) 200–208 (English transl.: J. Appl. Math. Mech. 47 (1984) 162–170).

Recommended for you